Boost your Grades with us today!

Bio4

Case study A 75-year-old patient is 6 days post op after a total knee replacement. Patient suddenly complains of shortness of breath, pleuritic chest pain, and palpitations. On arrival to the emergency department, an EKG revealed new onset atrial fibrillation and right ventricular strain pattern – T wave inversions in the right precordial leads (V1-4) ± the inferior leads (II, III, aVF ). In your Case Study Analysis related to the scenario provided, explain the cardiovascular and cardiopulmonary pathophysiologic processes that result in the patient presenting these symptoms. Any racial/ethnic variables that may impact physiological functioning. How these processes interact to affect the patient.

Patient Henery has nausea, vomiting, and diarrhea. The patient has a history of drug abuse and possible Hepatitis C. Henry is currently taking Synthroid daily Nifedipine daily, Prednisone daily Explain your finding or diagnosis for the Henry including your rationale for the finding Describe an appropriate drug therapy plan based on the Henry’s history, diagnosis, and drugs currently prescribed. Justify why you would recommend this drug therapy plan for this patient. Be specific and provide examples.

Don't use plagiarized sources. Get Your Custom Essay on
Bio4
Just from $13/Page
Order Essay

Use 2 sources for each question, strongly recommend using books as a source.

Looking for a Similar Assignment? Our Experts can help. Use the coupon code SAVE30 to get your first order at 30% off!